Had a total hysterectomy 10 years ago and was using the patch with no side effects but was concerned about the length of time on it. So stopped wearing the patch and after 3 months, am miserable with hot flashes. Can I continue to wear the patch or just let nature take its course?
You can choose to do either.
If you can put up with being miserable by all means continue not to use the Climara patches.
However, if your symptoms are unbearable you may have no choice but to start again.
The long term risk of taking hormone therapy is quite low — possibly low enough to be acceptable to you, depending on your symptoms.
Talk with your doctor about your personal risks.
- Climara Information for Consumers
- Climara Information for Healthcare Professionals (includes dosage details)
- Side Effects of Climara (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Oct 2010 • 1 answer
Posted 29 Jun 2012 • 2 answers
Posted 30 Apr 2016 • 0 answers
Posted 11 Dec 2016 • 0 answers
Posted 17 Dec 2017 • 0 answers